# SDR USAAD99177

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT/MSY - FLT 1635 - AFTER LIFT OFF THE ELECTRICAL SYSTEM AC CROSS-TIE LOCKOUT LIGHT ILLUMINATED.  SINCE THE LEFT GENERATOR WAS ON MEL, THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL RELAY AND REMOVED THE MEL ON THE LEFT GENERATOR.  THE CROSS-TIE SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT DISPATCHED.  DURING THE OVERNIGHT MAINTENANCE THE CROSS-TIE SYSTEM WAS CHECKED AND NO DISCREPANCIES FOUND.  THE CROSS-TIE MEL WAS REMOVED.  (X)
